MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.ico.0000133998.45262.ca

Медицинская библиотека · Cornea · 2005

Corneal endothelial abnormalities associated with thalidomide toxicity.

Srinivasan Sathish, Perez-Gomez Inma, O'Donnell Clare, Batterbury Mark

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To describe bilateral corneal endothelial abnormalities associated with thalidomide toxicity.

METHODS

Observational case report.

RESULTS

A 30-year-old man, born with bilateral hypoplastic upper limb defects (phocomelia) caused by thalidomide toxicity, presented with bilateral symmetrical corneal endothelial changes resembling guttata without corneal edema. Pachymetry, specular microscopy, and confocal microscopy were performed. Biomicroscopy findings over a 10-year follow-up showed no changes.

CONCLUSIONS

Nonprogressive bilateral corneal endothelial changes resembling cornea guttata should possibly be included in the ocular manifestations of thalidomide toxicity. We postulate that thalidomide may have affected the migration and development of the mesenchymal neural crest cells, which are the developmental precursors of the corneal endothelium and stroma.

Для цитирования: Srinivasan Sathish, Perez-Gomez Inma, O'Donnell Clare, Batterbury Mark. Corneal endothelial abnormalities associated with thalidomide toxicity.. Cornea. 2005. DOI: 10.1097/01.ico.0000133998.45262.ca.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.